# SDR QXEA2008110501137

- Difficulty date: October 18, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 4,826 hours, 4,916 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT NACELLE INTERCOSTAL DIAPHRAGM IS CRACKED.  REMOVED DIAPHRAGM P/N 85414131 AND P/N 85414117.  LOCATED AND DRILLED HOLES IN DIAPHRAGMS.  INSTALLED DIAPHRAGMS REF Q400 SRM 51-40-15.
